# SDR HNAA2024022700150

- Difficulty date: February 4, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 42,169 hours, 37,376 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 62 S19-20r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E020549 SHEAR CLIP AT FR 62 BETWEEN STGR19R / 20R CORRODED.  RAR SHEAR CLIP AT FR 62 BETWEEN STGR19R / 20R IAW EMB 145 SRM 51-40-02
